# SDR YENA201804180183

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 59,707 hours, 21,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE FLOOR SUPPORT, -Y 1292, FRAME 68 IN THE AFT GALLEY AREA.   REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 68 TO 69 IAW SRM 51-72-11,  DRAWINGS  D5347280, AND D57472816.
